EconPapers    
Economics at your fingertips  
 

Limit theorems of Hilbert valued semimartingales and Hilbert valued martingale measures

Yingchao Xie

Stochastic Processes and their Applications, 1995, vol. 59, issue 2, 277-293

Abstract: In this paper, we study tight criteria of càdlàg Hilbert valued processes and prove the tightness of Hilbert valued square integrable martingales and Hilbert valued semimartingales by using their characteristics. These extend appropriate results of Jacod and Shiryaev (1987). We also discuss the property of Hilbert valued martingale measure and introduce the concept of convergence of martingale measures in distribution. The sufficient and necessary conditions are provided for strongly orthogonal martingale measures with independent increments. The conditions are given for convergence of martingale measures.

Keywords: Hilbert; valued; semimartingale; Limit; theorem; Martingale; measures; The; Skorokhod; topology; Tightness (search for similar items in EconPapers)
Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(95)00043-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:59:y:1995:i:2:p:277-293

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:59:y:1995:i:2:p:277-293